# SDR FDEA201405311236

- Difficulty date: May 31, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 69,419 hours, 25,121 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N280095H
- Part serial: 000628
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD AFT FLAP OTBD UPPER SURFACE HAS HAIL DAMAGE.  SANDED, CLEANED & PREPPED AREA AT LT INBD AFT FLAP OTBD UPPER SURFACE.  APPLIED REPAIR TO FLAP IAW SRM 57-53-01, 51-70-17 & TOP COAT IAW MM 51-20-01 IAW EA F-57-50-T0308504.
